Publication
Title
Nonlinear dispersive Rayleigh-Taylor instabilities in magneto dynamic flows
Author
Language
English
Source (journal)
Physica scripta. - Stockholm
Publication
Stockholm : 2001
ISSN
0031-8949
Volume/pages
64(2001), p. 533-547
ISI
000173140100002
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 13.06.2017
To cite this reference